MathSciNet Relay Station
MathSciNet bibliographic data
MR1260895 (95f:28007) 28A75 (42B10)
Sjölin, Per Estimates of spherical averages of Fourier transforms and dimensions of sets. Mathematika 40 (1993), no. 2, 322–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement